MathSciNet Relay Station
MathSciNet bibliographic data
MR833243 14L30 (14M17)
Brion, Michel Quelques propriétés des espaces homogènes sphériques. (French) [Some properties of spherical homogeneous spaces] Manuscripta Math. 55 (1986), no. 2, 191–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement